# SDR SWAA2023051725560

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SUB THRESHOLD CORROSION; BS460 +4; +5; +7; +10; +13; +16 2EA; +18; BS480+1; +11 MARKED;<[01] VERIFIED APPLICABILITY OF SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-30-15-01-1 IDENTIFICATION 1.;[02] UPDATED MEASUREMENT TABLE. REMOVED CORROSION FROM BS 460 +4; +5; +7; +10; +13; +16 2EA; +18; BS 480+1; +11. AFTER BLENDOUT BOTH SURFACES AT BS 460 + 13' MEASUREMENTS: L = 1.80'; W = 1.00'; D = 0.009'; ORIGINAL THIKNESS IS 0.045'; REMAINING MATERIAL IS 0.036' AND IS FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1; PARR. 4G.(2); FIG 103; DETAIL G. USED TOOL MICROMETER ID ATS2827; S/N: UNKNOW; DUE DATE: 01/31/24.;[03] VERIFIED CORRECTION ITEM 1 AND 2; MEASUREMENT TABLE.;[04] RECEIVED NEW PART. LOCATED AND DRILLED/ COUNTERSINKED AND INSTALLED NEW NUT PLATES. IAW DWG 143A8330 ID:0021 REV:-; SRM 51-40-05; SRM 51-40-06; SRM 51-40-08. SRM 51-40-02.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
